# SDR SWIA202162358

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS549: NOTED CORROSION BETWEEN STGR27 AND STGR26L (MARKED).     (C-CHECK RO 11/5/2021)     REMOVED AND REPLACED FRAME AT STA 549 STGR 26L-20R IAW DWG SH670-33200 REV G, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 / COMPLIED WITH 51-900-1002-SKY
